Post-Transfusion Purpura: A Clinical Case With Alveolar Haemorrhage.
Аннотация
Post-transfusion purpura (PTP) is a rare, often undiagnosed, complication associated with transfusion. It is caused by alloimmunization against platelet antigens, which leads to severe acute thrombocytopenia after the transfusion of any product containing platelets, such as red blood cells and platelet concentrates. Here, we present a case of post-transfusion purpura in a 63-year-old woman who developed acute postoperative thrombocytopenia 7 days after receiving a blood transfusion following knee replacement surgery. She was admitted to the intensive care unit with evidence of alveolar haemorrhage. This case study discusses the clinical presentation, diagnosis, laboratory tests, differential diagnosis and treatment with therapeutic plasma exchange, followed by intravenous immunoglobulin and corticosteroids.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.